MathSciNet Relay Station
MathSciNet bibliographic data
MR116068 22.00
Macbeath, A. M.; Świerczkowski, S. Limits of lattices in a compactly generated group. Canad. J. Math. 12 1960 427–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement